# SDR DLM11011358

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 42,788 hours, 5,345 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4059002903
- Part serial: 91120319
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O, A/P & A/T WOULD NOT ENGAGE.  REPLACED GCP PER MM.
